Jump to content
Important Survey - Please Participate ×

Do not go told turkey like I did.... you'll live with the consequences for long!


[li...]

Recommended Posts

Hi there,

 

I am a 29 year old girl. Was on around 50mg Valium + 8mg Zanex 2 years ago for around 9 months. I abruptly stopped taking all meds. I was seeing a drug councellor who advised me to taper off and had a schedule for me... I thought I could handle going cold turkey so I did. During the year I stopped I developed bulimia and gained 16 kilos. I obviously had severe mental issues including depression, anxiety and depersonalisation.

 

I then started taking valium and zanex again. I had been off pills for about a year. I started abusing the pills and for around 6-9 months again took 40-60mg valium and 10mg+ of zanex per day. I once again abruptly stopped taking the meds in January of this year. This time I had severe physical withdrawal symptoms - hold and cold sweats,  constant tiredness, feeling like I need to pass out etc. As time has gone on the physical symtoms have gone. Its been around 10 months since I took my last pill and I am now feeling really depersonalised, alone, and really, really demotivated. I'm self employed and haven't been to work in weeks. I've been smoking weed for the past few months to deal with the anxiety but now I feel like its not making it better.  >:(

 

I'm not sure what I can do to make this all better. I'm feeling really trapped and down. I know I shouldn't have gone cold turkey but now that I have and its so long ago I don't know what is next.

 

I would really appreciate some advice. If anyone knows what I could do to get back to somewhat normal......?

 

Thanks so much in advance, Lizz

Link to comment
Share on other sites

Hi lizzynoval,

 

Welcome to BenzoBuddies. I'm sorry you're having some nagging symptoms.  What kind of things do you have going on?

 

We're here to support you. Many members help each other with tips on how to deal with withdrawal symptoms, it's also nice to know you're not alone.

 

If you have any questions please let us know.

 

Cheers :)

 

 

Link to comment
Share on other sites

Hi Nicolette thanks so much for the welcome.

 

Its always hard to know what is from the benzos (it only occurred to me today that the following may be related to my going off the pills cold turkey.... )

 

- complete lack of motivation

- inability to leave the house

- bouts of depression

- bouts of anxiety

- depersonalisation

- compulsive eating

- night sweats

- thoughts of revenge

 

I'm not sure if this is all due to the cold turkey.... but I've never had any of these problems prior to taking benzos......

Link to comment
Share on other sites

×
×
  • Create New...